International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 1, Part A

Fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute in fuzzy topological spaces


Author(s): RS Wali, Vivekananda Dembre

Abstract: In this paper, we introduce the concept of fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute maps in fts. We prove that the composition of two fuzzy pgprw-continuous maps need not be fuzzy pgprw-continuous and study some of their properties.

Pages: 01-07 | Views: 634 | Downloads: 60

Download Full Article: Click Here
How to cite this article:
RS Wali, Vivekananda Dembre. Fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute in fuzzy topological spaces. 2016; 1(1): 01-07.
Call for book chapter